Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Skin rash, hives due to free radicals. Applying keihls cream, immediate relief. Dosage of antoxid?

i suffer hives like condition for the past 2 years.. may be its reason has been traced so far despite many tests...i have been living on citrizine to save myself from the pain since then.. However, recently i have discovered tht it is actually the free radicals thats playing havoc on my system...May i started smoking too much 2 years back.. Recently,I bought keihls cream which is high on argon fruit extract and i got immediate relief upon application. On my doctors advice, i have started having Antoxid ( from Dr. XXX).My citrizine frequency has come down from 1 per 2 days to 1 per 4 days. Regarding Antoxid, From 1 per day, should i take 3 per day to enrich my anti oxidant-deprived system???? i think my system is totally damaged by free radicals.. Plz guide!
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi hives all ovet the body can be acute urticaria
It is due to allergens like food allergens.dyes and insect bites etc.rule out this first before treatment.
Then treat the condition with atarax 25 mg at night alaspan in the morning and application of calamine lotion on all the lesion s present.
Antioxidant should be taken only once to prevent free radicals .more than one can be over dose
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor